Journal of Symbolic Logic

Supercompactness within the Projective Hierarchy

Howard Becker and Steve Jackson

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We show that all the projective ordinals $\delta^1_n$ are supercompact through their supremum $\aleph_{\varepsilon 0}$, and a ways beyond.

Article information

Source
J. Symbolic Logic, Volume 66, Issue 2 (2001), 658-672.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183746464

Mathematical Reviews number (MathSciNet)
MR1833469

Zentralblatt MATH identifier
0989.03054

JSTOR
links.jstor.org

Citation

Becker, Howard; Jackson, Steve. Supercompactness within the Projective Hierarchy. J. Symbolic Logic 66 (2001), no. 2, 658--672. https://projecteuclid.org/euclid.jsl/1183746464


Export citation